# SDR CA151123010

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,775 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Liner
- Part number: 697070303
- Condition: Damaged
- Location: Nr 6 Blade Hub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED LT PROPELLER BLADE RE-TORQUE MAINTENANCE FOUND THAT BLADE NR 6 WAS AT ZERO TORQUE. BLADE NR 6 REMOVED FROM PROP FOR INVESTIGATION AND REPAIR. FOUND PROP HUB BADLY CONTAMINATED WITH METAL AND PROP HUB SCORED WITH BEARINGS DAMAGED FROM METAL CONTAMINATION. CAUSE OF DAMAGE APPEARS TO BE FROM HUB OUTER RACE LINER PN: 697070303 THAT DISINTEGRATED (REF CMM 61-10-49 FIG 6 ITEM 190) WHICH CAUSED THE LOSS OF TORQUE WHICH ALLOWS THE BLADE AND BEARING RACES TO WORK IN THE HUB CAUSING DAMAGE. THE CAUSE OF THE LINER TO DETERIORATE IS UNKNOWN.  LT PROP ASSY REPLACED GROUND RUNS COMPLETED IAW AMM TASK71-00-00-868-805. ALL FUNCTIONAL/LEAK CHECKS COMPLETED - NO FAULTS NOTED.
